# SDR FJTA9710938

- Difficulty date: October 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 938
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 9005EN38
- Condition: Malfunction
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CHS - FLT 1738 - AFTER DEPARTURE FROM CHS, CREW SELECTED GEAR UP ALL GEAR RETRACTED AND INDICATED SAFE.  DURING CLIMB, THE RIGHT GEAR DOWN AND LOCK GREEN LIGHT ILLUMINATED WITH NO OTHER LIGHTS OR INDICATIONS THE GEAR HAD UNLOCKED.  ALL OTHER GEAR INDICATIONS REMAINED NORMAL FOR THE DURATION OF THE FLIGHT.  THE AIRCRAFT MADE AN UNEVENTFUL LANDING IN RDU.  MAINTENANCE VERIFIED THE RIGHT LANDING GEAR DOWNLOCK SWITCH HAD MALFUNCTIONED.  REMOVED AND REPLACED THE RIGHT MAIN LANDING GEAR DOWNLOCK SWITCH, PERFORMED OPERATIONAL CHECK AND THE AIRCRAFT RETURNED TO SERVICE.  (M)
